# SDR RAIA201310150001

- Difficulty date: October 15, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 21,598 hours, 19,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING TO FUSELAGE FAIRING EXTERIOR FLOOD LIGHT INOPERATIVE.  MX REPLACED BULB, OPS CHECKED GOOD.
